# SDR REXA2016072601501

- Difficulty date: July 26, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 AFT PRESSURE BULKHEAD FWD FACE DAMAGED AT RBL 26 AND WL 102.  CUT OUT DAMAGE AND REPAIRED THE BULKHEAD IAW REO 601R-53-61-1285.
